# SDR AALA202503031542

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,852 hours, 29,284 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR WILL NOT OPEN. MAINTENANCE ATTACHED BACK MID LAVATORY DOOR HINGES BACK TO GROOVE PER AMM 25-40-00.
